# SDR 2022FA0000162

- Difficulty date: March 17, 2022
- Submitted: March 22, 2022
- Operation: General aviation
- Aircraft: N406QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500402
- Aircraft time: 4,278 hours, 3,381 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6450LS00
- Part serial: 002469
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: EMERGENCY BATTERY # 2 WON'T TURN ON EMERGENCY LIGHTS.                                                                                                                   CORRECTIVE ACTION: PERFORMED TROUBLESHOOTING BASED ON THE EMBRAER PHENOM 300 SDS CHAPTER 33-52-00 AND FOUND # 2 EMERGENCY BATTERY LIGHT (AFT)FAULTY. PERFORMED REPLACEMENT # 2(AFT)EMERGENCY LIGHT BATTERY PART NUMBER 6450LS-00 SERIAL NUMBER 002469 WITH A NEW BATTERY PART NUMBER 7450LS-00 SERIAL NUMBER 006056 IN ACCORDANCE WITH PHENOM 300 AMM CHAPTER 33-52-01. PERFORMED OPERATIONAL TEST OF EMERGENCY LIGHT BATTERY IN ACCORDANCE WITH PHENOM 300 AMM CHAPTER 33-52-01 WITH NO DEFECTS NOTED. THIS REPORT COMPLIES WITH FAA 14 CFR PART 135 OPERATOR'S GMM REQUIREMENTS.
